# SDR FDEA201304260869

- Difficulty date: April 26, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143N85213
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER FRAME, BS 620 - 640, FAILSAFE STRAP CORRODED.  REMOVED CORROSION IAW SRM  51-10-02.   FOUND TO BE OUT OF LIMITS  IAW SRM  53-30-15.  R & R FAILSAFE IAW SRM 51-40-02.  MAJOR  REPAIR.
